Letters in Mathematical Physics

, Volume 4, Issue 2, pp 93–100

Quantum generalizations of Bell's inequality

  • B. S. Cirel'son

DOI: 10.1007/BF00417500

Cite this article as:
Cirel'son, B.S. Lett Math Phys (1980) 4: 93. doi:10.1007/BF00417500


Even though quantum correlations violate Bell's inequality, they satisfy weaker inequalities of a similar type. Some particular inequalities of this kind are proved here. The more general case of instruments located in different space-time regions is also discussed in some detail.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© D. Reidel Publishing Company 1980

Authors and Affiliations

  • B. S. Cirel'son
    • 1
  1. 1.LeningradU.S.S.R.

Personalised recommendations